# SDR ASAA2019100794919

- Difficulty date: September 14, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 63,620 hours, 30,831 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 115A620014
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PANEL 651GB OUTBD UPPER END OF OUTBD PANEL SUPPORT ROD WORN. GROUNDED - YES. UPON FURTHER EVALUATION DEFLECTION RIB SUPPORT ROD LANDING FOUND TO BE CRACKED. REPAIRED LANDING I.A.W. B737-700 S.R.M. 57-51-02-2R-2 REPAIR 2. THIS IS A CATEGORY A REPAIR AND REQUIRES NO ADIDITIONAL INSPECTIONS.
